MathSciNet Relay Station
MathSciNet bibliographic data
MR2153797 (2006b:34196) 34M05 (30D35)
Cao, Tingbin; Chen, Zongxuan; Zheng, Xiumin; Tu, Jin On the iterated order of meromorphic solutions of higher order linear differential equations. Ann. Differential Equations 21 (2005), no. 2, 111–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement